RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 334–339 (Mi de9892)  

Partial Differential Equations

On the existence of conformally equivalent metrics for Riemannian manifolds with boundary

Ya. Sh. Il'yasov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (908 kB)

English version:
Differential Equations, 1999, 35:3, 335–340

Bibliographic databases:
UDC: 517.957
Received: 25.09.1998

Citation: Ya. Sh. Il'yasov, “On the existence of conformally equivalent metrics for Riemannian manifolds with boundary”, Differ. Uravn., 35:3 (1999), 334–339; Differ. Equ., 35:3 (1999), 335–340

Citation in format AMSBIB
\Bibitem{Ily99}
\by Ya.~Sh.~Il'yasov
\paper On the existence of conformally equivalent metrics for Riemannian manifolds with boundary
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 334--339
\mathnet{http://mi.mathnet.ru/de9892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726800}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 335--340


Linking options:
  • http://mi.mathnet.ru/eng/de9892
  • http://mi.mathnet.ru/eng/de/v35/i3/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019